# SDR ABXA9600299

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 2760 · Drag Control System
- Part: Drive Link
- Part number: 3923250503
- Condition: Cracked
- Location: Rt Inbd Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 85-01-03; SB 27-228 REV 4, DURING EDDY CURRENT INSPECTION, FOUND THAT THE RIGHT INBOARD SPOILER DRIVE LINK HAD A CRACK INDICATION.  REPLACED LINK IAW DC-9 SUPP MM 27-61-01.
